# SDR USAASB99200

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel
- Part number: 577957
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,917 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2666 - SHORTLY AFTER TAKEOFF, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AT REDUCED THRUST.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL HEAT UPPER MANIFOLD ASSEMBLY SEPARATED.  DROPPED NR 2 ENGINE PER MM 71-00 FOR ACCESS.  REMOVED AND REPLACED UPPER MANIFOLD ASSEMBLY.  REINSTALLED NR 2 ENGINE.  ENGINE RUN CHECKS NORMAL.  NO LEAKS NOTED.  (M)
